Show simple item record

dc.contributor.authorMatculevich, Svetlana
dc.date.accessioned2015-10-19T07:11:05Z
dc.date.available2015-10-19T07:11:05Z
dc.date.issued2015
dc.identifier.isbn978-951-39-6291-3
dc.identifier.otheroai:jykdok.linneanet.fi:1497835
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/47320
dc.format.extent1 verkkoaineisto (119 sivua)
dc.language.isoeng
dc.publisherUniversity of Jyväskylä
dc.relation.ispartofseriesJyväskylä studies in computing
dc.relation.haspart<b>Article I:</b> S. Matculevich, P. Neittaanmäki, and S. Repin. Guaranteed error bounds for a class of Picard-Lindelöf iteration methods. Numerical methods for differential equations, optimization, and technological problems, <i>Comput. Methods Appl. Sci., 27: 175–189, 2013. </i>
dc.relation.haspart<b>Article II:</b> S. Matculevich and S. Repin. Computable estimates of the distance to the exact solution of the evolutionary reaction-diffusion equation. <i>Applied Mathematics and Computation, 247: 329–347, 2014. </i><a href="http://dx.doi.org/ 10.1016/j.amc.2014.08.055 " target="_blank">DOI: 10.1016/j.amc.2014.08.055 </a>
dc.relation.haspart<b>Article III:</b> S. Matculevich, P. Neittaanmäki, and S. Repin. A posteriori error estimates for time-dependent reaction-diffusion problems based on the Payne– Weinberger inequality. <i>Discrete and Continuous Dynamical Systems - Series A, AIMS, 35(6): 2659–2677, 2015. </i><a href="http://arxiv.org/abs/1312.4361 " target="_blank">Please see </a>
dc.relation.haspart<b>Article IV:</b> S. Matculevich and S. Repin. Estimates of the distance to the exact solution of evolutionary reaction-diffusion problems based on local Poincaré type inequalities. <i>Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov (POMI), 425(1): 7–34, 2014. </i> <a href=" http://arxiv.org/abs/1407.6875 " target="_blank">Please see. </a>
dc.relation.haspart<b>Article V:</b> S. Matculevich and S. Repin. Sharp bounds of constants in Poincaré type inequalities for polygonal domains. <a href=" http://arxiv.org/abs/1504.03166 " target="_blank">Please see. </a>
dc.relation.isversionofJulkaistu myös painettuna.
dc.subject.otherCauchy problem
dc.subject.otherPicard-Lindelöf method
dc.subject.otherOstrowski estimates
dc.subject.otherevolutionary problem of parabolic type
dc.subject.otherreaction-diffusion equation
dc.subject.otherfunctional type a posteriori error estimates
dc.subject.othererror indicators
dc.subject.otherPoincaré-type estimates
dc.titleFully reliable a posteriori error control for evolutionary problems
dc.identifier.urnURN:ISBN:978-951-39-6291-3
dc.type.dcmitypeTexten
dc.type.ontasotVäitöskirjafi
dc.type.ontasotDoctoral dissertationen
dc.contributor.tiedekuntaInformaatioteknologian tiedekuntafi
dc.contributor.yliopistoUniversity of Jyväskyläen
dc.contributor.yliopistoJyväskylän yliopistofi
dc.contributor.oppiaineTietotekniikkafi
dc.relation.issn1456-5390
dc.relation.numberinseries219
dc.rights.accesslevelopenAccessfi
dc.subject.ysodifferentiaaliyhtälöt
dc.subject.ysoosittaisdifferentiaaliyhtälöt
dc.subject.ysoepäyhtälöt
dc.subject.ysonumeerinen analyysi
dc.subject.ysonumeeriset menetelmät
dc.subject.ysovirheanalyysi
dc.subject.ysovirheet


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record